... the soles of your feet and palms of your hands. I started having this 6-8 wks. ago out of nowhere and I don't know what is causing it. Lately, I am starting to itch all over and the only thing that helps is if I take 1-2 benedril tablets. I do take quite a few medications daily and have for some time without any problems. The itching gets so bad that I think I will go crazy.
Yes, I've had Urticaria off and on for years. Do to spine injury and muscle spasms
I was given valium to help with that. I've been on low dose for two years , but now after taking it I get real itchy and get red spots, line hives after taking. I'm cutting down and tapering off. I take Benadryl to help with body itching. It does help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2010 • 1 answer
Posted 21 Oct 2010 • 27 answers
Posted 10 May 2011 • 2 answers
Posted 3 May 2013 • 5 answers
Posted 12 Nov 2013 • 1 answer